# SDR USAA010004

- Difficulty date: January 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919TS
- Make and model: Boeing 727225
- Aircraft serial: 20447
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U109591
- Condition: Fractured
- Location: Le Flap
- Component: Ronson
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DCA/LGA - FLT 6378 - LOST A-SYSTEM HYDRAULICS ON FLAP EXTENSION.  DIVERTED TO EWR.  FOUND AFT END OF NR 8 L/E SLAT ACTUATOR BROKEN.  REPLACED NR 8 L/E SLAT ACTUATOR.  CHECKED RETURN AND CASE DRAIN FILTERS.
